EconPapers    
Economics at your fingertips  
 

Gauss-Type Quadrature Formulae for Parabolic Splines with Equidistant Knots

Geno Nikolov () and Corina Simian ()
Additional contact information
Geno Nikolov: Sofia University St. Kliment Ohridski
Corina Simian: Lucian Blaga University of Sibiu

A chapter in Approximation and Computation, 2010, pp 209-231 from Springer

Abstract: Abstract We construct Gauss, Lobatto, and Radau quadrature formulae associated with the spaces of parabolic splines with equidistant knots. These quadrature formulae are known to be asymptotically optimal in Sobolev spaces W p 3. Sharp estimates for the error constant in W ∞ 3 are given.

Keywords: Quadrature Formula; Spline Function; Error Constant; Algebraic Degree; Gaussian Quadrature Formula (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-6594-3_14

Ordering information: This item can be ordered from
http://www.springer.com/9781441965943

DOI: 10.1007/978-1-4419-6594-3_14

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-6594-3_14